On strong intuitionistic fuzzy metrics


Creative Commons License

EFE H. , Yigit E.

JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, vol.9, no.6, pp.4016-4038, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 6
  • Publication Date: 2016
  • Doi Number: 10.22436/jnsa.009.06.47
  • Title of Journal : JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS
  • Page Numbers: pp.4016-4038

Abstract

In this paper we give some properties of a class of intuitionistic fuzzy metrics which is called strong. This new class includes the class of stationary intuitionistic fuzzy metrics. So we examine the relationship between strong intuitionistic fuzzy metric and stationary intuitionistic fuzzy metric. (C) 2016 All rights reserved.